# SDR SWIA200819327

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 34,335 hours, 28,434 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3774 - LEFT WINDSHIELD SHATTERED INFLIGHT.  REPLACED LEFT WINDSHIELD IAW AMM 56-11-01.  OPS CHECK GOOD, P/N OFF: NP-139321-9, S/N OFF: 01200H3576.
